# SDR A6WA200940367

- Difficulty date: June 18, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 13,605 hours, 12,588 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.0 FLOORBEAM CRACKED AT RBL 9.0 LOWER RADIUS FS 280.0 FLOORBEAM AT RBL 9.0 REPAIR CARRIED OUT IAW REO 601R-53-11-171, REV D. SCHEME B.  (K)
